Nesteroidni antireumatika

Extreme hyperkalaemia is a life-threatening electrolyte disorder. It is relatively common in patients with severe renal insufficiency. This report describes a case of extreme hyperkalaemia caused by drugs in an 82-year-old female patient without severe renal insufficiency, who was successfully treated without haemodialysis. The patient had been treated for arterial hypertension and type 2 diabetes mellitus for 30 years. Over the last years she had been receiving enalapril and metformin. Three weeks before the admission to the hospital, she was receiving a non-steroidal anti-inflammatory drug (NSAID) because of the back pain. She was admitted to hospital due to a collapse and weakness in the limbs. Laboratory tests showed extreme hyperkalaemia, high blood sugar, metabolic acidosis, elevated serum creatinine and blood urea nitrogen (BUN), and a slightly elevated serum sodium. On ECG, we noticed typical signs of hyperkalaemia.

Nesteroidni antireumatika

nesteroidni antireumatika

Media:

nesteroidni antireumatikanesteroidni antireumatika

http://buy-steroids.org